# SDR YENA2023081500938

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 60,233 hours, 21,533 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2708, SDQ-JFK. 'WO #1271940 SVC CHK AND LH L1 DOOR SLIDE ASSIGNED; WO #1271940 SERVICE CHECK AND L1 DOOR SLIDE C/W.'
